# SDR DALA2021020400667

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CRACK INDICATION ON FRAME 35 HOLE 6 LT IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION PERFORMED REPAIR PER PRI REV.0, REV.1, REV.2 ER/A 589152-14AD REV. ORIGINAL.
